Lancaster EPrints

Stochastic resonance.

Dykman, M. I. and McClintock, Peter V. E. (1999) Stochastic resonance. Science Progress, 82 (2). pp. 113-134. ISSN 0036-8504

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Science Progress
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Engineering
Faculty of Science and Technology > Physics
ID Code: 31978
Deposited By: Professor P. V. E. McClintock
Deposited On: 08 Mar 2010 15:02
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:04
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/31978

Actions (login required)

View Item